MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; INTERVERTEBRAL BODY REPLACEMENT DEVICE

SPINE WAVE, INC. STAXX XD; INTERVERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 11-1591
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted device was returned for evaluation and was visually examined.Damage was observed which is consistent with the reported removal.There is insufficient evidence to establish a root cause.
 
Event or Problem Description
Approximately two months post-operatively, the surgeon noted that the implant construct had migrated.A surgical procedure was performed at which time the implant was removed.

Brand Name
STAXX XD
Common Device Name
INTERVERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key9182776
Report Number3004638600-2019-00011
Device Sequence Number2486502
Product Code MQP
UDI-Device Identifier10840642100198
UDI-Public10840642100198
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K142996
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-1591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;